Ask an expert
Question

15 Aug 2010

VIGINAL CANDIDA
I was diagnosed with viginal candida in July, and have used Dalacin on three ocassions from May. This helps for about 3 weeks and then the condition comes back again. On the 3 ocassions I had viginall discharge &  fishy smell on the 3rd ocassion. Since yesterday I''ve been haviing abdominal pains and a pain between my left leg &  torso and little discharge. What needs to happen now, is this still candida or some form of a new condition?
Answer 449 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Pain is not a symptom of candida. I would suggest that you see your doctor again.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.